# SDR P5CA0701516

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 27,161 hours, 4,636 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987003
- Part serial: 271AND1944
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT HF TRANSMITTERS WENT INOPERATIVE.  REPLACED LEFT AND RIGHT HF COUPLERS.  OPERATIONAL CHECKS GOOD.
